Periodic and Almost Periodic Solutions of Integral Inclusions

Volume 58 / 2010

Radosław Pietkun Bulletin Polish Acad. Sci. Math. 58 (2010), 239-245 MSC: 45B05, 45M15, 55M20. DOI: 10.4064/ba58-3-6


The existence of a continuous periodic and almost periodic solutions of the nonlinear integral inclusion is established by means of the generalized Schauder fixed point theorem.


  • Radosław PietkunKwitn/acej Jabłoni 15
    87-100 Toruń, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image